BadgerConnect

Calling all researchers! Save the date for the 5th annual BadgerConnect Research Services Fair! Mark your calendars for November 9th, 11:30-4:30 pm for a variety of presentations and a networking reception with numerous life sciences research services! Multiple pre-recorded events will be released leading up to BadgerConnect as well. Please click here for the tentative agenda.

Hosted by UW Carbone, the UW School of Medicine and Public Health, and the UW Biotechnology Center.

 

For questions, email badgerconnect@cancer.wisc.edu

Key Themes

Discuss projects with UW life science research services

Learn about cutting-edge technologies and the latest products provided by the services and their industry partners

Discover how your colleagues’ research has been supported by UW research services

Please register for FREE via the link above to help us plan food and beverages for our event, thanks!

BadgerConnect 2022 Agenda

This is an accordion element with a series of buttons that open and close related content panels.

11:30 - 12:00 pm Registration/Networking

Registration table and networking at booths open at 11:30am.

12:00 - 12:45 pm Welcome, Invited Research Talk, Lunch in Room 1335 HSLC

Welcome opener by Charles (Chuck) Konsitzke, UW Biotechnology Center

Invited Researcher to be Announced

Lunch will be provided during this session

12:45 - 12:55 pm Break

12:55 - 1:45 pm Panel Discussion in Room 1335 HSLC

Managing and Supporting Big Data and Data Pipelines

Data generated by researchers using cores is increasing in complexity and size exponentially. Representatives of 6 cores on campus will discuss the benefit of these types of data and some of the challenges, including analysis of these rich data sets, access, storage and transfer, and supporting researchers data analysis needs through education and/or providing analysis services. Time will be provided for Q&A from the audience, so please feel free to pose your questions and challenges to the panel.

1:45 - 2:00 pm Break

15-minute Break and Networking

2:00 - 2:30 pm Workshops Session I

Workshop Title Research Core Description Room Number
Intro to the BioBank BioBank Coming soon! 1225
Sorting Made Easy with Sony MA900 Flow Cytometry Laboratory Coming soon! 1229

 

2:30 - 2:45 pm Break

15-minute Break and Networking

2:45 - 3:15 pm Workshops Session II

Workshop Title Research Core Description Room Number
Coming soon! Gene Expression Center Coming soon! 1225
Flow Cytometry Data Analysis Workflow using FCS Express Flow Cytometry Laboratory Coming soon! 1229
Curing genome writer’s block: overview of genetic tools to advance your research Advanced Genome Editing Laboratory Coming soon! Coming soon!

3:15 - 4:30 pm Networking Reception

Attendees will have the opportunity to network with research cores and industry partners. Appetizers (including gluten free and vegetarian options) and beverages will be provided.

Pre-Recorded Content

Tutorials

 

Core facilities will share instructional videos for specific services or instrumentation.

Core Flash Talks

 

Core facilities will participate with short video overviews of their core and how they serve research.

Check back for a Video Library of Core Flash Talks

Sponsoring Industry Partners

Sponsoring Industry Partners to be Announced

If you would like to sponsor the BadgerConnect Research Services Fair, check out our Industry Partner page for more information.

Highlights from 2021

Over 60 researchers attended the fourth annual BadgerConnect Research Services Fair on November 18, 2021. Researchers joined us in person for a research talk by Dr. Sean Ronnekleiv-Kelly on Circadian Disruption in Pancreatic Cancer, a panel discussion by research cores used in his research, 4 workshops, and culminated in a networking reception. Core Flashtalks and Tutorials were posted online pre, during, and post-meeting. Here are some fun facts from the 2021 BadgerConnect event:

  • We were able to return to an in person event this year! We did record all the in person forums, and they are all posted on the BadgerConnect 2021 Webpage for viewing.
  • 26 research cores and 8 industry partners participated in BadgerConnect 2021.
  • 6 cores participated in the panel discussion
  • 88% of survey respondents said they would attend the event again in the future, 76% said they learned something new at the event, and many said they would use a service as a result of information they learned at BadgerConnect
  • 10-15 people attended each workshop
Hosted by UW Carbone, the UW School of Medicine and Public Health , and the UW Biotechnology Center.

For questions, email badgerconnect@cancer.wisc.edu

To view highlights from last year’s event, please visit the BadgerConnect 2021 page.